Teclas de Ayuda de acceso Rápido

ALT + 1 Inicio

ALT + 2 Noticias

ALT + 3 Mapa de sitio

ALT + 4 Búsqueda

ALT + 5 Preguntas frecuentes

ALT + 6 Atención al ciudadano

ALT + 7 Quejas y reclamos

ALT + 8 Iniciar Sesión

ALT + 9 Directorio telefónico

Botones de Accesibilidad

Letra:

Contraste:

Esp
miércoles, 8 de julio 2020
08/07/2020
Síguenos

Producción científica

Artículos publicados 2014

 

Artículos publicados 2013

 

Artículos publicados 2012

 

Artículos publicados 2011

 

Artículos publicados 2010

 

Artículos publicados 2009

  • Frequency domain approach to some third order non-linear differential equations
    Inglaterra, Nonlinear Analysis-Theory Methods &Amp; Applications ISSN: 0362-546X, 2009 vol:71 fasc: 12 págs: 972 - 978 
    Autores: ANTHONY AFUWAPE AFUWAPE,

  • Convergence of solutions of some third order systems of non-linear ordinary differential equations
    Rumania, Analele Stiintifice Ale Universitatii ``Al. I. Cuza'' Din Iasi. Serie Noua. Matematica ISSN: 1221-8421, 2009 vol:55 fasc: 1 págs: 11 - 20 
    Autores: ANTHONY AFUWAPE AFUWAPE,

  • Split dialgebras, split quasi-Jordan algebras and regular elements
    Países Bajos, Journal Of Algebra And Its Applications ISSN: 0219-4988, 2009 vol:8 fasc: 2 págs: 191 - 218 
    Autores: LAZARO RAUL FELIPE PARADA, RAUL EDUARDO VELASQUEZ OSSA, RAUL EDUARDO VELAZQUEZ OSSA,

  • Mathematical simulation of the layer growth kinetics during post-discharge nitriding: from early stage to quasi-steady stage
    Estados Unidos, Surface &Amp; Coatings Technology ISSN: 0257-8972, 2009 vol:203 fasc: N/A págs: 876 - 882 
    Autores: ANDRES FRAGUELA COLLAR, FRANCISCO CASTILLO ARANGUREN, JUAN ALFREDO GOMEZ, J. OSEGUERA,

  • A simple method for stable identification of diffusion coefficients in the quasi-steady state of a post-discharge nitriding process
    Inglaterra, Inverse Problems In Science And Engineering ISSN: 1741-5977, 2009 vol:16 fasc: 1 págs: 69 - 108 
    Autores: ANDRES FRAGUELA COLLAR, JUAN ALFREDO GOMEZ, FRANCISCO CASTILLO ARANGUREN, J. OSEGUERA,

  • On square summable Nevanlinna-Djrbashian classes
    Armenia, Doklady. Natsionalnaya Akademiya Nauk Armenii. Reports. National Academy Of Sciences Of Armenia ISSN: 0321-1339, 2009 vol:108 fasc: 3 págs: 210 - 214 
    Autores: ARMEN JERBASHIAN,

  • Convergence of solutions of certain non-homogeneous third order ordinary differential equations.
    Yugoslavia, Kragujevac Journal Of Mathematics ISSN: 1450-9628, 2009 vol:31 fasc: n/a págs: 5 - 16 
    Autores: ANTHONY AFUWAPE AFUWAPE, MATHEW OMEIKE,

  • Algebraic analysis of a discrete hierarchy of double bracket equations
    India, Differential Equations And Dynamical Systems. An International Journal For Theory, Applications, And Computer Simulations ISSN: 0971-3514, 2009 vol:17 fasc: Nos. 1 & 2 págs: 77 - 90 
    Autores: NANCY LOPEZ REYES, RAUL FELIPE PARADA, LUIS ENRIQUE BENITEZ BABILONIA

 

Artículos publicados 2008

  • Convergence of solutions of certain non-homogeneous third order ordinary differential equations
    Yugoslavia, Kragujevac Journal Of Mathematics ISSN: 1450-9628, 2008 vol:31 fasc: 1 págs: 5 - 20 
    Autores: ANTHONY AFUWAPE AFUWAPE, MATHEW O OMEIKE,

  • On the stability and boundedness of solutions of a kind of third order delay differential equation
    Estados Unidos, Applied Mathematics And Computation ISSN: 0096-3003, 2008 vol:200 fasc: 1 págs: 444 - 451 
    Autores: ANTHONY AFUWAPE AFUWAPE, MATHEW O OMEIKE,

  • The finite discrete KP hierarchy and the rational functions
    Estados Unidos, Discrete Dynamics In Nature And Society ISSN: 1026-0226, 2008 vol:2008 fasc: N/A págs: 1 - 10 
    Autores: NANCY LOPEZ REYES, RAUL FELIPE PARADA,

  • Quasi-Jordan algebras
    Estados Unidos, Communications In Algebra ISSN: 0092-7872, 2008 vol:36 fasc: 4 págs: 1580 - 1602 
    Autores: LAZARO RAUL FELIPE PARADA, RAUL EDUARDO VELASQUEZ OSSA, RAUL EDUARDO VELAZQUEZ OSSA,

  • Rational solutions of the full Kostant-Toda equation
    Colombia, Matematicas: Enseñanza Universitaria ISSN: 0120-6788, 2008 vol:XVI fasc: págs: 3 - 10 
    Autores: NANCY LOPEZ REYES, RAUL FELIPE PARADA,

 

Artículos publicados 2007

  • Existence of periodic solutions of a nonlinear third order differential equation using the nonlocal reduction method
    Nigeria, Journal Of The Nigerian Mathematical Society ISSN: 0189-8965, 2007 vol:26 fasc: 1 págs: 75 - 80 
    Autores: ANTHONY AFUWAPE AFUWAPE, JAIRO ELOY CASTELLANOS RAMOS,

  • On the existence of periodic solutions of a nonlinear third order differential equation using the nonlocal reduction method
    Nigeria, Journal Of The Nigerian Mathematical Society ISSN: 0189-8965, 2007 vol:26 fasc: págs: 75 - 80 
    Autores: ANTHONY AFUWAPE AFUWAPE, JAIRO ELOY CASTELLANOS RAMOS,

  • A Regularization approach for surface reconstruction from point clouds
    Países Bajos, Applied Mathematics And Computation ISSN: 0096-3003, 2007 vol:188 fasc: 2007 págs: 583 - 595 
    Autores: HEBERT MONTEGRANARIO RIASCOS, JAIRO JOSE ESPINOSA OVIEDO, JAIRO ESPINOSA,

  • A prototype implementation of a system of network progressive transmission of medical digital images
    Estados Unidos, Computer Methods And Programs In Biomedicine ISSN: 0169-2607, 2007 vol:85 fasc: na págs: 152 - 164 
    Autores: RAFAEL JACINTO VILLANUEVA MICO,

  • A unified framework for 3D reconstruction
    Suiza, Pamm ISSN: 1617-7061, 2007 vol:7 fasc: 2007 págs: 2140017 - 2140018 
    Autores: HEBERT MONTEGRANARIO RIASCOS,

 

Artículos publicados 2006

  • Convergence of solutions of certain third order systems of nonlinear ordinary differential equations
    Nigeria, Journal Of The Nigerian Mathematical Society ISSN: 0189-8965, 2006 vol:25 fasc: págs: 1 - 12 
    Autores: ANTHONY AFUWAPE AFUWAPE, MATHEW O OMEIKE,

  • Periodicity and Stability Results for solutions of a certain third order nonlinear differential equation
    India, Journal Of Applicable Functional Differentialequations. Jafde ISSN: 0973-3892, 2006 vol:1 fasc: 1 págs: 145 - 157 
    Autores: ANTHONY AFUWAPE AFUWAPE, OLUFEMI ADEYINKA ADESINA, EBOSELE EBIENDELE,

  • Remarks on Barbashin ¿ Ezeilo Problem on Third Order Nonlinear Differential Equations
    Estados Unidos, Journal Of Mathematical Analysis And Applications ISSN: 0022-247X, 2006 vol:317 fasc: 2 págs: 613 - 619 
    Autores: ANTHONY AFUWAPE AFUWAPE,

  • Unified qualitative properties of solution of certain third order non-linear differential equations
    Bulgaria, International Journal Of Pure And Applied Mathematics ISSN: 1311-8080, 2006 vol:26 fasc: 02 págs: 173 - 186 
    Autores: ANTHONY AFUWAPE AFUWAPE, BS OGUNDARE,

  • Analysis of the growth of concomitant nitride layers produced by a postdischarge assisted process
    Estados Unidos, Thin Solid Films ISSN: 0040-6090, 2006 vol:514 fasc: N/A págs: 1197 - 1202 
    Autores: ANDRES FRAGUELA COLLAR, FRANCISCO CASTILLO ARANGUREN, JUAN ALBERTO ESCAMILLA REYNA, J. OSEGUERA,

  • Skew-orthogonal polynomials of a discrete variable
    Hungría, Mathematica Pannonica ISSN: 0865-2090, 2006 vol:17 fasc: 1 págs: 139 - 150 
    Autores: LAZARO RAUL FELIPE PARADA, LAURA VILLAFUERTE,

  • Digroups and their linear presentations
    Tailandia, East-West Journal Of Mathematics ISSN: 1513-489X, 2006 vol:8 fasc: 1 págs: 27 - 48 
    Autores: LAZARO RAUL FELIPE PARADA,

  • Stability of a generalized Sobolev system
    Estados Unidos, Acta Applicandae Mathematicae ISSN: 0167-8019, 2006 vol:90 fasc: 3 págs: 197 - 217 
    Autores: LAZARO RAUL FELIPE PARADA, ANDRES FRAGUELA, ALMA GONZALEZ,

  • DISEÑO DE UN BANCO DE PRUEBAS PARA REGENERADORES TÉRMICOS
    Colombia, Dyna ISSN: 0012-7353, 2006 vol:73 fasc: págs: 107 - 117 
    Autores: RICARDO MEJIA ALVAREZ, LAURA CATALINA VILLA SILVA, JOHN RAMIRO AGUDELO SANTAMARIA,

 

Artículos publicados 2005

  • Convergence of solutions of certain system of third order nonlinear ordinary differential equations
    China, Annals Of Differential Equations. Weifen Fangcheng Niankan ISSN: 1002-0942, 2005 vol:21 fasc: 4 págs: 533 - 540 
    Autores: ANTHONY AFUWAPE AFUWAPE, MATHEW O OMEIKE,

  • Un algoritmo no iterativo para la tomografía de capacitancia eléctrica
    México, Revista Mexicana De Fisica ISSN: 0035-001X, 2005 vol:51 fasc: 3 págs: 236 - 242 
    Autores: ANDRES FRAGUELA COLLAR, LUCIA CERVANTES, JOSE JACOBO OLIVEIROS OLIVEIROS, SUZANA GOMEZ, MARIA M. MORIN CASTILLO,

  • On the bounds for mean-values of solutions to certain third-order non-linear differential equations
    Italia, Polytechnica Posnaniensis. Institutum Mathematicum. Fasciculi Mathematici ISSN: 0044-4413, 2005 vol:36 fasc: 01 págs: 05 - 14 
    Autores: ANTHONY AFUWAPE AFUWAPE, ADEYINKA ADESINA,

  • Frequency-Domain Approach to Stability and Periodic solutions of certain fourth order non-linear differential equations
    Estados Unidos, Advanced Nonlinear Studies ISSN: 1536-1365, 2005 vol:12 fasc: 03 págs: 259 - 269 
    Autores: ANTHONY AFUWAPE AFUWAPE, ADEYINKA ADESINA,

  • On the theory of weighted classes of area integrable regular functions
    Estados Unidos, Complex Variables. Theory And Application. An International Journal ISSN: 0278-1077, 2005 vol:50 fasc: págs: 155 - 183 
    Autores: ARMEN JERBASHIAN,

  • Yang-Baxter equations on matrix dialgebras with a bar unit
    Estados Unidos, Linear Algebra And Its Applications ISSN: 0024-3795, 2005 vol:403 fasc: 01 págs: 31 - 44 
    Autores: NANCY LOPEZ REYES, RAUL FELIPE PARADA, FAUSTO ONGAY LARIOS, RAUL VELAZQUEZ OSSA, RAUL EDUARDO VELASQUEZ OSSA,

  • Growth kinetics of nitride layers during microwave post- discharge nitriding.
    Estados Unidos, Surface &Amp; Coatings Technology ISSN: 0257-8972, 2005 vol:200 fasc: N/A págs: 1458 - 1463 
    Autores: ANDRES FRAGUELA COLLAR, FRANCISCO CASTILLO ARANGUREN, J. L. BERNAL, J. OSEGUERA,

  • Analysis of a mathematical model of synaptic activity in the cerebral cortex
    Grecia, Wseas Transactions On Mathematics ISSN: 1109-2769, 2005 vol:4 fasc: 3 págs: 133 - 142 
    Autores: ANDRES FRAGUELA COLLAR, JUAN ALBERTO ESCAMILLA REYNA, LUCIA CERVANTES,

  • Inverse electroencephalography for cortical sources
    Países Bajos, Applied Numerical Mathematics ISSN: 0168-9274, 2005 vol:55 fasc: 2 págs: 191 - 203 
    Autores: ANDRES FRAGUELA COLLAR, JOSE JACOBO OLIVEIROS OLIVEIROS, MARIA M. MORIN CASTILLO, LUCIA CERVANTES,

  • Eigenstructure of nonselfadjoint complex discrete vector Sturm-
    España, Advances In Difference Equations ISSN: 1687-1839, 2005 vol:2005 fasc: 01 págs: 15 - 29 
    Autores: RAFAEL JACINTO VILLANUEVA MICO,

  • Dinamica de fluidos computacional aplicada al estudio de regeneradores termicos
    Colombia, Dyna ISSN: 0012-7353, 2005 vol:71 fasc: 143 págs: 81 - 93 
    Autores: RICARDO MEJIA ALVAREZ, CESAR NIETO LONDONO, JOHN RAMIRO AGUDELO SANTAMARIA,

  • Resonant oscillations for forced third order nonlinear periodic systems, Journal of Nonlinear Studies
    Estados Unidos, Advanced Nonlinear Studies ISSN: 1536-1365, 2005 vol:12 fasc: 03 págs: 215 - 231 
    Autores: ANTHONY AFUWAPE AFUWAPE, AWAR SIMON UKPERA,

 

Artículos publicados 2004

  • Further ultimate boundedness of solutions of some system of third order nonlinear differential equations
    República Checa, Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica ISSN: 0231-9721, 2004 vol:43 fasc: págs: 7 - 20 
    Autores: ANTHONY AFUWAPE AFUWAPE, MATHEW O OMEIKE,

  • Discrete vector Sturm-Liouville problems with non-self-adjoint boundary conditions: eigenstructure, orthogonality, and eigenfunctions expansion.
    Estados Unidos, Computers &Amp; Mathematics With Applications ISSN: 0898-1221, 2004 vol:47 fasc: 06 págs: 1323 - 1333 
    Autores: RAFAEL JACINTO VILLANUEVA MICO,

 

Artículos publicados 2003

  • On uniform dissipative solutions of some fifth order nonlinear differential equations
    China, Annals Of Differential Equations. Weifen Fangcheng Niankan ISSN: 1002-0942, 2003 vol:19 fasc: 4 págs: 489 - 496 
    Autores: ANTHONY AFUWAPE AFUWAPE, OLUFEMI ADEYINKA ADESINA,

  • EVALUACION DE ALGUNAS PROPIEDADES DE LAS ROCAS ENCONTRADAS EN LA ZONA CENTRAL DE LA VERTIENTE ORIENTAL DE MEDELLIN
    Colombia, Revista Universidad Eafit ISSN: 0120-341X, 2003 vol:01 fasc: 130 págs: 79 - 85 
    Autores: ISABEL CRISTINA SALAZAR PIEDRAHITA,

  • R-matrices for Leibniz algebras
    Estados Unidos, Letters In Mathematical Physics ISSN: 0377-9017, 2003 vol:63 fasc: 02 págs: 157 - 164 
    Autores: NANCY LOPEZ REYES, RAUL FELIPE PARADA, FAUSTO ONGAY LARIOS,

 

Artículos publicados 2002

  • Explicit solution of time dependent diffusion problems in a semi infinite medium.
    Estados Unidos, Far East Journal Of Applied Mathematics ISSN: 0972-0960, 2002 vol:06 fasc: 03 págs: 217 - 231 
    Autores: RAFAEL JACINTO VILLANUEVA MICO,

  • Matrix Newton interpolation and progressive 3D imaging: PC-based computation.
    Reino Unido, Mathematical And Computer Modelling ISSN: 0895-7177, 2002 vol:35 fasc: 3-4 págs: 303 - 322 
    Autores: RAFAEL JACINTO VILLANUEVA MICO, VILLANUEVA OLLER J,

  • Explicit solution of time dependent diffusion problems in a semi-infinite medium.
    Reino Unido, Computers &Amp; Mathematics With Applications ISSN: 0898-1221, 2002 vol:43 fasc: 1 págs: 157 - 167 
    Autores: RAFAEL JACINTO VILLANUEVA MICO, LUCAS JODAR, JESABEL PEREZ QUILES,

 

Artículos publicados 2001

  • Periodic solutions for certain systems of third order nonlinear boundary value problems
    Nigeria, Journal Of The Nigerian Mathematical Society ISSN: 0189-8965, 2001 vol:20 fasc: págs: 1 - 17 
    Autores: ANTHONY AFUWAPE AFUWAPE, AWAR SIMON UKPERA,

  • MÉTODO SEMIAUTOMÁTICO PARA LA CARACTERIZACIÓN DEL HORMIGÓN EMPLEANDO PROCESAMIENTO DIGITAL DE IMÁGENES
    Colombia, Dyna ISSN: 0012-7353, 2001 vol:133 fasc: 68 págs: 61 - 82 
    Autores: FREDY GUTIERREZ, JOHN WILLIAN BRANCH BEDOYA, ALBERTO ZAPATA, ALEJANDRO RESTREPO ,

  • Analytical-Numerical Solution of coupled Singular Variable coefficient difussion problems
    México, International Journal Of Computer Mathematics ISSN: 0020-7160, 2001 vol:8 fasc: 1 págs: 1 - 13 
    Autores: MANUEL JOSE SALAZAR JIMENEZ, RJ VILLANUEVA, MJ RODRIGUEZ,

  • Stable discrete solution of coupled singular mixed partial differential problems
    Reino Unido, International Journal Of Computer Mathematics ISSN: 0020-7160, 2001 vol:78 fasc: 1 págs: 83 - 102 
    Autores: ANTONIO HERVAS JORGE, RAFAEL VILLANUEVA, MANUEL JOSE SALAZAR, MANUEL JOSE SALAZAR JIMENEZ,

  • A Parallelization of a Heuristic for the Maximum Clique Problem
    Estados Unidos, The Journal of Computing in Small Colleges ISSN: 0, 2001 vol:17 fasc: págs: 60 - 68 
    Autores: NANCY LOPEZ REYES, ROBERTO CRUZ RODES, CHRISTIAN TREFFTZ,

 

Artículos publicados 2000

  • Analytic and numerical solution of coupled implicit semi-infinite diffusion problems.
    Reino Unido, Computers & Mathematics With Applications ISSN: 0097-4943, 2000 vol:35 fasc: 3-4 págs: 447 - 459 
    Autores: RAFAEL JACINTO VILLANUEVA MICO,

  • Neural Network Models for the Maximum Clique Problem
    Cuba, Investigacion Operacional. Revista ISSN: 0257-4306, 2000 vol:21 fasc: 1-2 págs: 103 - 112 
    Autores: NANCY LOPEZ REYES, ROBERTO CRUZ RODES,
     

 

Capítulos de libro publicados

  • Biorthogonal systems and approximation in A^p_\omega spaces over the half-plane
    Reino Unido, 2012, Analytic Methods Of Analysis And Differential Equations Amade 2009, ISBN: 1908106131, Vol. , págs:25 - 30, Ed. 
    Autores: ARMEN JERBASHIAN,

  • On the convergence of third order nonlinear non-autonomous differential equations
    Estados Unidos, 2010, Proceedings of Neural, Parallel and Scientific Computations , ISBN: 0-9640398-2-8, Vol. , págs:6 - 8, Ed. dynamic Publishers, Inc, USA 
    Autores: ANTHONY AFUWAPE AFUWAPE,

  • Orthogonal decomposition of functions subharmonic in the unit disc.
    Suiza, 2009, Modern Analysis And Applications, ISBN: 978-3-7643-9924-5, Vol. , págs:335 - 340, Ed. Birkhäuser Verlag 
    Autores: ARMEN JERBASHIAN,

  • Epidemic Thresholds in SIR and SIIR Models Applying an Algorithmic Method
    Estados Unidos, 2008, Biosurveillance And Biosecurity, ISBN: 978-3-540-89745-3, Vol. , págs:119 - 130, Ed. Springer 
    Autores: ANTHONY AFUWAPE AFUWAPE, DORACELLY . HINCAPIE PALACIO, JUAN OSPINA G JUAN G, RUBEN D. GOMEZ A GOMEZ,

  • A frequency domain methodfor oscillations of a certain third order nonlinear differential system
    Estados Unidos, 2006, Proceedings of Neural, Parallel and Scientific Computations , ISBN: 0-9640398-2-8, Vol. , págs:6 - 8, Ed. dynamic Publishers, Inc, USA 
    Autores: ANTHONY AFUWAPE AFUWAPE,

  • On A^p_{\omega,\gamma} spaces in the half-plane
    Suiza, 2005, Selected Topics In Complex Analysis, ISBN: 978-3-7643-7251-4, Vol. , págs:141 - 158, Ed. Birkhäuser Verlag 
    Autores: ARMEN JERBASHIAN,​

     

Otra publicación divulgativa

  • A note on the solutions of the full Kostant-Toda equation
    Cuba, 2002, , 0138-8916, vol. ,págs: 0, - , Ed. Academia de Ciencias de Cuba 
    Autores: NANCY LOPEZ REYES, RAUL FELIPE PARADA,

  • The finite discrete KP hierarchy and the geometry of a class of rational functions.
    Cuba, 2001, , 0138-8916, vol. ,págs: 0, - , Ed. Academia de Ciencias de Cuba 
    Autores: NANCY LOPEZ REYES, RAUL FELIPE PARADA,

     

Otros Libros publicados

  • Functions of \alpha-Bounded Type in the Half-Plane
    Estados Unidos,2005, ISBN: 978-0-387-23625-4 vol: 1 págs: 212, Ed. Springer 
    Autores: ARMEN JERBASHIAN,

     

Traducciones

  • Journal of Contemporary Mathematical Analysis, Vol. 45
    2010, Revista: ISSN , Libro: ISBN , Medio de divulgación: Papel
    Idioma del documento original: Ruso, Idioma de la traducción: Inglés
    Edición: , Serie: , Autor del documento original: 
    Autores: ARMEN JERBASHIAN,

  • Journal of Contemporary Mathematical Analysis, Vol. 44
    2009, Revista: ISSN , Libro: ISBN , Medio de divulgación: Papel
    Idioma del documento original: Ruso, Idioma de la traducción: Inglés
    Edición: , Serie: , Autor del documento original: 
    Autores: ARMEN JERBASHIAN,

  • Journal of Contemporary Mathematical Analysis, Vol. 43
    2008, Revista: ISSN , Libro: ISBN , Medio de divulgación: Papel
    Idioma del documento original: Ruso, Idioma de la traducción: Inglés
    Edición: , Serie: , Autor del documento original: 
    Autores: ARMEN JERBASHIAN,
     

54d4db3244a5e15c6a21152b_logo-renata.png
54d4db5924c957e253bd5fa5_logo-ruana.png
54d4db63ae77e15e6afe94a0_logo-universia.png
54d4db6add1988d75368ecff_logo-icetex.png
54d4db7744a5e15c6a211531_logo-colombiaprende.png
54d4db7edd1988d75368ed05_logo-gobiernolinea.png
54d4db86dd1988d75368ed09_logo-canalu.png
54d4db9644a5e15c6a211534_logo-cis.png
54d4db9d44a5e15c6a211535_logo-colciencias.png
54d4dba444a5e15c6a211539_logo-ips.png
Sistema Único de Información de Trámites - SUIT
54d4dbb7ae77e15e6afe94a4_logo-redemprendia.png
54d4dbbfdd1988d75368ed14_logo-colombia.png
Fundación Universidad de Antioquia
No + filas
No + filas
No + filas
ORACLE
Hacemos Memoria
Universidad de Antioquia | Vigilada Mineducación | Acreditación institucional hasta el 2022 | NIT 890980040-8
Recepción de correspondencia: calle 70 No. 52 - 21 | Apartado Aéreo 1226 | Dirección: calle 67 No. 53 - 108 | Horario de atención
Conmutador: [57+4] 219 8332 | Línea gratuita de atención al ciudadano: 018000 416384 | Fax: [57+4] 263 8282
Peticiones, quejas, reclamos, sugerencias, denuncias, consultas y felicitaciones
Política de tratamiento de datos personales
Medellín - Colombia | Todos los Derechos Reservados © 2020